# SDR ASAA2022122641260

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 31,376 hours, 9,939 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 3305
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 24 hours, 8 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PASSING FL 180,  HAD A LEFT COWL ANTI-ICE LIGHT. AFTER RUNNING QRH, LIGHT WENT OUT. REDUCED PWR FROM 97 N1 TO 95 N1 LIGHT WENT OUT. GROUNDED - YES. REMOVED AND REPLACED #1 ENG COWL ANTI-ICE VALVE PER B737-900 AMM 30-21-11.
